Cookies?
Library Header Image
LSE Research Online LSE Library Services

Decay of solutions to the Klein-Gordon equation on some expanding cosmological spacetimes

Natário, José and Sasane, Amol (2022) Decay of solutions to the Klein-Gordon equation on some expanding cosmological spacetimes. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 23 (7). 2345 - 2389. ISSN 0246-0203

[img] Text (Natário-Sasane2022_Article_DecayOfSolutionsToTheKleinGord) - Published Version
Available under License Creative Commons Attribution.

Download (862kB)

Identification Number: 10.1007/s00023-022-01172-2

Abstract

The decay of solutions to the Klein–Gordon equation is studied in two expanding cosmological spacetimes, namelythe de Sitter universe in flat Friedmann–Lemaître–Robertson–Walker (FLRW) form andthe cosmological region of the Reissner–Nordström–de Sitter (RNdS) model. Using energy methods, for initial data with finite higher-order energies, decay rates for the solution are obtained. Also, a previously established decay rate of the time derivative of the solution to the wave equation, in an expanding de Sitter universe in flat FLRW form, is improved, proving Rendall’s conjecture. A similar improvement is also given for the wave equation in the cosmological region of the RNdS spacetime.

Item Type: Article
Official URL: https://projecteuclid.org/journals/annales-de-lins...
Additional Information: © 2022 The Authors
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 10 Nov 2021 15:33
Last Modified: 29 Jun 2022 07:21
URI: http://eprints.lse.ac.uk/id/eprint/112584

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics